Back Pain

Illustration of Back Pain
Illustration: Back Pain

Hello dok, I want to ask, your back aches due to wrong sitting position, so if you ride a vehicle, especially a motorcycle when passing a speed bump, you often feel aches and pains, if I take meloxicam medicine is the right step? Thank you in advance doc.

Originally posted 2020-04-14 08:15:41.

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Meloxicam is a strong and prescription drug that is used to treat joint pain by suppressing hormones that trigger inflammation and pain. This drug is dangerous if used by pregnant and lactating women, and for some people can trigger bleeding in the digestive tract.

With all these effects, meloxicam should not be used without a doctor's supervision. So that in your case, the use of meloxicam is not appropriate. Our advice, just use a pain reliever that is labeled green or blue, not red like meloxicam because it is a sign that this is a prescription drug. You can ask the pharmacist, which anti-inflammatory and anti-inflammatory drugs are labeled green and blue. You can also warmly compress the area of ​​pain, and limit physical activity to help recovery.

If the pain does not disappear, check with your doctor to confirm the diagnosis and make sure you get the right treatment. So, hopefully answering your question.

: by

Related Question

The Reason For Not Getting Menstruation For Up To 4 Months?

The Reason For Not Getting Menstruation For Up To 4 Months?

(1 month ago)

Excuse me Doctor…rnWant to ask…rnFor the last 4 months I haven’t had my period. And it’s the first time I’ve experienced something like this. And I...

The Cause Of Headaches And Frequent Fainting?

The Cause Of Headaches And Frequent Fainting?

(1 year ago)

Tonight, my uncle was sick more than 6 months. According to his statement, he often had headaches, body sweats, felt hot, often fainted, upper right back pain such as lumps, and of...

The Cause Of The Stomach Bulging Longer Due To The Use Of 3-month Injection KB?

The Cause Of The Stomach Bulging Longer Due To The Use Of 3-month Injection KB?

(1 year ago)

Night??? I want to ask, why. Is my stomach getting longer, getting bigger after taking a 3-month KB injection ???...

Leave a Reply

Your email address will not be published. Required fields are marked *